# SDR YENA20110401228

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 11,753 hours, 4,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Defective
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 756 AUA-JFK, CREW DECLARED EMERGENCY AND A/C DIVERTED TO SDQ DUE TO VERY LOUD NOISE FROM FWD RIGHT ENTRY DOOR DURING CLIMB THRU FL 320.  THIS WAS ACCOMPANIED BY MODERATE VIBRATION IN DOOR AND FLOOR. REF TSM INSPECTED COVER PLATED AT R1 DOOR GAP FOUND WITHIN LIMITS.  PRESSURIZED A/C FOUND AIR LEAKS AT UPPER RT CORNER OF R1 DOOR.  REMOVED AND REPLACED R1 DOOR SEAL REF 52-11-18 AND TSM 52-11-00 AND 21-31-00.  CHECK OK.
